CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 58 Number 1 (Mar 2015)

Looking for a printed back issue?
Page  
Contents
  Approximate Amenability of Segal Algebras II
Alaghmandan, Mahmood
  Characters on $C(X)$
Boulabiar, Karim
  Irreducible Tuples Without the Boundary Property
Chavan, Sameer
19   Compact Commutators of Rough Singular Integral Operators
Chen, Jiecheng; Hu, Guoen
30   On an Exponential Functional Inequality and its Distributional Version
Chung, Jaeyoung
44   Orbits of Geometric Descent
Daniilidis, A.; Drusvyatskiy, D.; Lewis, A. S.
51   Spectral Flows of Dilations of Fredholm Operators
De Nitties, Giuseppe; Schulz-Baldes, Hermann
69   Correction to "Infinite Dimensional DeWitt Supergroups and Their Bodies"
Fulp, Ronald Owen
71   Limited Sets and Bibasic Sequences
Ghenciu, Ioana
80   The Equivariant Cohomology Rings of Peterson Varieties in All Lie Types
Harada, Megumi; Horiguchi, Tatsuya; Masuda, Mikiya
91   Essential Commutants of Semicrossed Products
Hasegawa, Kei
105   On Graphs Associated with Character Degrees and Conjugacy Class Sizes of Direct Products of Finite Groups
Hossein-Zadeh, Samaneh; Iranmanesh, Ali; Hosseinzadeh, Mohammad Ali; Lewis, Mark L.
110   Property T and Amenable Transformation Group $C^*$-algebras
Kamalov, F.
115   Weak Arithmetic Equivalence
Mantilla-Soler, Guillermo
128   A Sharp Constant for the Bergman Projection
Marković, Marijan
134   On the Generalized Auslander-Reiten Conjecture under Certain Ring Extensions
Nasseh, Saeed
144   Localization and Completeness in $L_2({\mathbb R})$
Olevskii, Victor
150   Connections Between Metric Characterizations of Superreflexivity and the Radon-Nikodý Property for Dual Banach Spaces
Ostrovskii, Mikhail I.
158   Corrigendum to "Chen Inequalities for Submanifolds of Real Space Forms with a Semi-symmetric Non-metric Connection"
Özgür, Cihan; Mihai, Adela
160   Some Normal Numbers Generated by Arithmetic Functions
Pollack, Paul; Vandehey, Joseph
174   Periodic Solutions of Almost Linear Volterra Integro-dynamic Equation on Periodic Time Scales
Raffoul, Youssef N.
182   On Finite Groups with Dismantlable Subgroup Lattices
Tărnăuceanu, Marius
188   Telescoping Estimates for Smooth Series
Wirths, Karl Joachim
196   Dihedral Groups of order $2p$ of Automorphisms of Compact Riemann Surfaces of Genus $p-1$
Yang, Qingjie; Zhong, Weiting
207   Exact and Approximate Operator Parallelism
Moslehian, Mohammad Sal; Zamani, Ali

© Canadian Mathematical Society, 2017 : https://cms.math.ca/